Discovery - University of Dundee - Online Publications

Library & Learning Centre

Periodic solutions for a predator-prey model with Holling-type functional response and time delays

Standard

Periodic solutions for a predator-prey model with Holling-type functional response and time delays. / Xu, Rui; Chaplain, M. A. J.; Davidson, F. A.

In: Applied Mathematics and Computation, Vol. 161, No. 2, 2005, p. 637-654.

Research output: Contribution to journalArticle

Harvard

Xu, R, Chaplain, MAJ & Davidson, FA 2005, 'Periodic solutions for a predator-prey model with Holling-type functional response and time delays' Applied Mathematics and Computation, vol 161, no. 2, pp. 637-654.

APA

Xu, R., Chaplain, M. A. J., & Davidson, F. A. (2005). Periodic solutions for a predator-prey model with Holling-type functional response and time delays. Applied Mathematics and Computation, 161(2), 637-654doi: 10.1016/j.amc.2003.12.054

Vancouver

Xu R, Chaplain MAJ, Davidson FA. Periodic solutions for a predator-prey model with Holling-type functional response and time delays. Applied Mathematics and Computation. 2005;161(2):637-654.

Author

Xu, Rui; Chaplain, M. A. J.; Davidson, F. A. / Periodic solutions for a predator-prey model with Holling-type functional response and time delays.

In: Applied Mathematics and Computation, Vol. 161, No. 2, 2005, p. 637-654.

Research output: Contribution to journalArticle

Bibtex - Download

@article{38f52715e9a644ec8872446cb9ecdb91,
title = "Periodic solutions for a predator-prey model with Holling-type functional response and time delays",
author = "Rui Xu and Chaplain, {M. A. J.} and Davidson, {F. A.}",
note = "dc.publisher: Elsevier",
year = "2005",
volume = "161",
number = "2",
pages = "637--654",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Periodic solutions for a predator-prey model with Holling-type functional response and time delays

A1 - Xu,Rui

A1 - Chaplain,M. A. J.

A1 - Davidson,F. A.

AU - Xu,Rui

AU - Chaplain,M. A. J.

AU - Davidson,F. A.

PY - 2005

Y1 - 2005

N2 - A delayed periodic Holling-type predator–prey model without instantaneous negative feedback is investigated. By using the continuation theorem of coincidence degree theory and by constructing suitable Lyapunov functionals, a set of easily verifiable sufficient conditions are derived for the existence, uniqueness and global stability of positive periodic solutions to the model. Numerical simulation is carried out to illustrate the feasibility of our main results.

AB - A delayed periodic Holling-type predator–prey model without instantaneous negative feedback is investigated. By using the continuation theorem of coincidence degree theory and by constructing suitable Lyapunov functionals, a set of easily verifiable sufficient conditions are derived for the existence, uniqueness and global stability of positive periodic solutions to the model. Numerical simulation is carried out to illustrate the feasibility of our main results.

KW - Predator-prey system

KW - Time delay

KW - Periodic solution

KW - Lyapunov functional

KW - Global stability

U2 - 10.1016/j.amc.2003.12.054

DO - 10.1016/j.amc.2003.12.054

M1 - Article

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 2

VL - 161

SP - 637

EP - 654

ER -

Documents

Library & Learning Centre

Contact | Accessibility | Policy